Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 64, NWS Tallahassee, FL

April 23, 20079 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 23, 2007, 2:27 PM EDT for 9 counties in Florida. It took effect at Apr 24, 2007, 4:51 AM EDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 23, 2007, 2:27 PM EDT (18:27 UTC)
In effect from
Apr 24, 2007, 4:51 AM EDT
Expired
Apr 24, 2007, 8:00 PM EDT
In force
15 hr
Issued by
NWS Tallahassee, FL

Counties Dixie County, FL, Gadsden County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 36 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.5 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 231827
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
227 PM EDT MON APR 23 2007

...RED FLAG WARNING IN EFFECT TODAY UNTIL 8 PM EDT /7 PM CDT FOR
PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND ALL OF THE FLORIDA
BIG BEND...EXCEPT FRANKLIN COUNTY...DUE TO EXPECTED LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...RED FLAG WARNING IN EFFECT TODAY UNTIL 8 PM EDT FOR PORTIONS
OF SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW HUMIDITY
BELOW 25 PERCENT...

...RED FLAG WARNING IN EFFECT FOR TUESDAY AFTERNOON FOR ALL OF
THE FLORIDA BIG BEND...EXCEPT FRANKLIN COUNTY...DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...WARM TEMPERATURES WILL COMBINE WITH THE DRY AIRMASS
OVER THE AREA TO PRODUCE LOW RELATIVE HUMIDITY VALUES ACROSS THE
REGION TODAY. THESE CONDITIONS WILL LIKELY PERSIST THROUGH TUESDAY
AFTERNOON...ESPECIALLY FOR PORTIONS OF NORTHERN FLORIDA.

GAZ120>127-142>145-155>158-231930-
/O.CAN.KTAE.FW.W.0063.000000T0000Z-070423T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-EARLY-
MILLER-BAKER-MITCHELL-SEMINOLE-DECATUR-GRADY-THOMAS-
227 PM EDT MON APR 23 2007

...RED FLAG WARNING IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR TODAY. 

$$

FLZ016>019-026>029-034-240000-
/O.UPG.KTAE.FW.A.0054.070424T1800Z-070425T0000Z/
/O.NEW.KTAE.FW.W.0064.070424T1800Z-070425T0000Z/
/O.CON.KTAE.FW.W.0063.000000T0000Z-070424T0000Z/
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
227 PM EDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM EDT TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ011-013-240000-
/O.CON.KTAE.FW.W.0063.000000T0000Z-070424T0000Z/
JACKSON-CALHOUN-
127 PM CDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GAZ128>131-146>148-159>161-232300-
/O.CON.KTAE.FW.W.0063.000000T0000Z-070423T2300Z/
TURNER-TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-BROOKS-LOWNDES-
LANIER-
227 PM EDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
5 follow-up statements
000 
WWUS82 KTAE 231854
RFWTAE

RED FLAG WARNING...COR HEADLINE...
NATIONAL WEATHER SERVICE TALLAHASSEE FL
250 PM EDT MON APR 23 2007

...RED FLAG WARNING IN EFFECT TODAY UNTIL 8 PM EDT /7 PM CDT FOR
PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND ALL OF THE FLORIDA
BIG BEND...EXCEPT FRANKLIN COUNTY...DUE TO EXPECTED LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...RED FLAG WARNING IN EFFECT TODAY UNTIL 7 PM EDT FOR PORTIONS
OF SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW HUMIDITY
BELOW 25 PERCENT...

...RED FLAG WARNING IN EFFECT FOR TUESDAY AFTERNOON FOR ALL OF
THE FLORIDA BIG BEND...EXCEPT FRANKLIN COUNTY...DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...WARM TEMPERATURES WILL COMBINE WITH THE DRY AIRMASS
OVER THE AREA TO PRODUCE LOW RELATIVE HUMIDITY VALUES ACROSS THE
REGION TODAY. THESE CONDITIONS WILL LIKELY PERSIST THROUGH TUESDAY
AFTERNOON...ESPECIALLY FOR PORTIONS OF NORTHERN FLORIDA.

GAZ120>127-142>145-155>158-231930-
/O.CAN.KTAE.FW.W.0063.000000T0000Z-070423T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-EARLY-
MILLER-BAKER-MITCHELL-SEMINOLE-DECATUR-GRADY-THOMAS-
227 PM EDT MON APR 23 2007

...RED FLAG WARNING IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR TODAY. 

$$

FLZ016>019-026>029-034-240000-
/O.UPG.KTAE.FW.A.0054.070424T1800Z-070425T0000Z/
/O.NEW.KTAE.FW.W.0064.070424T1800Z-070425T0000Z/
/O.CON.KTAE.FW.W.0063.000000T0000Z-070424T0000Z/
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
227 PM EDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM EDT TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ011-013-240000-
/O.CON.KTAE.FW.W.0063.000000T0000Z-070424T0000Z/
JACKSON-CALHOUN-
127 PM CDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GAZ128>131-146>148-159>161-232300-
/O.CON.KTAE.FW.W.0063.000000T0000Z-070423T2300Z/
TURNER-TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-BROOKS-LOWNDES-
LANIER-
227 PM EDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
000 
WWUS82 KTAE 240149
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
949 PM EDT MON APR 23 2007

...RED FLAG WARNING IN EFFECT FOR TUESDAY AFTERNOON FOR ALL OF
THE FLORIDA BIG BEND...EXCEPT FRANKLIN COUNTY...DUE TO EXPECTED
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...WARM TEMPERATURES WILL COMBINE WITH THE DRY AIRMASS
OVER THE AREA TO PRODUCE LOW RELATIVE HUMIDITY VALUES ACROSS THE
REGION ON TUESDAY AFTERNOON...ESPECIALLY FOR PORTIONS OF NORTHERN
FLORIDA.

FLZ016>019-026>029-034-250000-
/O.CON.KTAE.FW.W.0064.070424T1800Z-070425T0000Z/
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
949 PM EDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT
TUESDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

SHAFER/CAMP
000 
WWUS82 KTAE 240851
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
451 AM EDT TUE APR 24 2007

...RED FLAG WARNING IN EFFECT TODAY FOR INLAND PORTIONS OF THE
EASTERN FLORIDA PANHANDLE AND BIG BEND...EXCEPT FRANKLIN AND
WAKULLA COUNTIES...DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...WARM TEMPERATURES WILL COMBINE WITH THE DRY AIRMASS
OVER THE AREA TO PRODUCE LOW RELATIVE HUMIDITY VALUES ACROSS THE
REGION THIS AFTERNOON. 

FLZ027-241000-
/O.CAN.KTAE.FW.W.0064.070424T1800Z-070425T0000Z/
WAKULLA-
451 AM EDT TUE APR 24 2007

...RED FLAG WARNING IS CANCELLED FOR TUESDAY AFTERNOON...

DUE TO INCREASING MOISTURE ALONG THE COASTAL AREAS...THE RED
FLAG WARNING HAS BEEN CANCELLED FOR THIS AFTERNOON.

$$

FLZ011-242000-
/O.EXA.KTAE.FW.W.0064.070424T1800Z-070425T0000Z/
JACKSON-
351 AM CDT TUE APR 24 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY 
BELOW 35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

FLZ016>019-026-028-029-034-242000-
/O.CON.KTAE.FW.W.0064.070424T1800Z-070425T0000Z/
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-TAYLOR-LAFAYETTE-DIXIE-
451 AM EDT TUE APR 24 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

GIBBS
000 
WWUS82 KTAE 240858
RFWTAE

RED FLAG WARNING...RESENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
456 AM EDT TUE APR 24 2007

...RED FLAG WARNING IN EFFECT TODAY FOR INLAND PORTIONS OF THE
EASTERN FLORIDA PANHANDLE AND BIG BEND...EXCEPT FRANKLIN AND
WAKULLA COUNTIES...DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...WARM TEMPERATURES WILL COMBINE WITH THE DRY AIRMASS
OVER THE AREA TO PRODUCE LOW RELATIVE HUMIDITY VALUES ACROSS THE
REGION THIS AFTERNOON. 

FLZ027-241000-
/O.CAN.KTAE.FW.W.0064.070424T1800Z-070425T0000Z/
WAKULLA-
456 AM EDT TUE APR 24 2007

...RED FLAG WARNING IS CANCELLED FOR TUESDAY AFTERNOON...

DUE TO INCREASING MOISTURE ALONG THE COASTAL AREAS...THE RED
FLAG WARNING HAS BEEN CANCELLED FOR THIS AFTERNOON.

$$

FLZ011-242015-
/O.EXA.KTAE.FW.W.0064.070424T1800Z-070425T0000Z/
JACKSON-
356 AM CDT TUE APR 24 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY 
BELOW 35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

FLZ016>019-026-028-029-034-242015-
/O.CON.KTAE.FW.W.0064.070424T1800Z-070425T0000Z/
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-TAYLOR-LAFAYETTE-DIXIE-
456 AM EDT TUE APR 24 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

GIBBS
000 
WWUS82 KTAE 241908
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
308 PM EDT TUE APR 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE
AND BIG BEND...EXCEPT FRANKLIN AND WAKULLA COUNTIES...DUE TO LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...WARM TEMPERATURES COMBINED WITH THE DRY AIRMASS OVER
THE AREA TO PRODUCE LOW RELATIVE HUMIDITY VALUES ACROSS THE REGION
THROUGH THIS EVENING.

FLZ011-016>019-026-028-029-034-250000-
/O.CON.KTAE.FW.W.0064.000000T0000Z-070425T0000Z/
JACKSON-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-TAYLOR-LAFAYETTE-
DIXIE-
308 PM EDT TUE APR 24 2007 /208 PM CDT TUE APR 24 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

BLOCK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 23, 9:35 AM EDT, 4 hours 52 minutes earlier.

Area forecast discussion, Apr 23, 9:35 AM EDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
935 AM EDT MON APR 23 2007

.DISCUSSION...SURFACE HIGH PRESSURE CENTERED OFF THE SOUTHEAST U.S.
WILL SLIDE FURTHER EAST TODAY ALLOWING WINDS TO VEER FROM SOUTHEAST
TO SOUTH. TEMP WILL WARM INTO THE LOWER TO MID 80S UNDER ABUNDANT
SUNSHINE.

&&

.MARINE...WINDS ARE BORDERLINE SCEC CRITERIA ACROSS THE OFFSHORE
SEGMENTS. WILL MAINTAIN WORDING AROUND 15 KNOTS UNLESS CONDITIONS
CHANGE BY THE UPDATE ISSUANCE.

&&

.AVIATION...VFR CONDITIONS THROUGHOUT THE FORECAST. WITH THE SURFACE
WINDS VEERING AROUND TOWARD THE SOUTH...THE SMOKE PLUME FROM WARE
COUNTY WILL REMAIN WELL EAST OF THE TERMINALS.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS
     EVENING FOR ALL ZONES.
FL...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS
     EVENING FOR THE FOLLOWING ZONES: DIXIE...GADSDEN...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA.

     FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR THE FOLLOWING ZONES: DIXIE...GADSDEN...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA.

&&

AVIATION...GOREE
REST OF DISCUSSION...BARRY
Hazardous weather outlook, Apr 23, 5:12 AM EDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
512 AM EDT MON APR 23 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-240915-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
512 AM EDT MON APR 23 2007 /412 AM CDT MON APR 23 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...

...THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE FLORIDA
PANHANDLE AND BIG BEND COAST TODAY...

...DRY CONDITIONS WILL ENHANCE THE SPREAD OF WILD FIRES TODAY...

THE SMOKE FROM THE LARGE WILD FIRE IN SOUTHEAST GEORGIA IS EXPECTED
TO REMAIN EAST OF OUR AREA TODAY...AS THE LOW LEVEL WINDS BECOME
MORE SOUTHERLY INSTEAD OF EASTERLY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A SLOW-MOVING COLD FRONT WILL BRING A CHANCE OF SHOWERS AND
THUNDERSTORMS TO THE REGION WEDNESDAY NIGHT THROUGH FRIDAY. AT
THIS TIME WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT A FEW
STORMS COULD BRIEFLY APPROACH SEVERE LEVELS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOURNIER

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.